Aug 16, 2005
i write to you with concern for my son. he been ill with no good stomach rest too much and feel hot. This more for over year. We travel far to hospital windhoek for Abbot lab HIV rapid 6 times negative HIV each month for past 6. CD4 585 CD8 354. We dont know what to do he sick. it like AIDS but negative.
Your work is great doctor. my people have no way to send donation but we send you goodness.
Response from Dr. Frascino
Hello Chief Unbogu,
There are many illnesses, other than HIV, that can cause stomach problems, fatigue and fever. Your son's HIV tests have been consistently negative for six months and his CD4 count is normal. There can be no doubt that HIV is not the cause of his symptoms. His tests are definitive and conclusive. He is HIV negative.
Rather than traveling to a hospital for HIV tests, he needs to see a physician who can evaluate and treat his problem. An internal medicine doctor or infectious diseases specialist should be able to help.
Thank you for your good wishes. They are warmly appreciated. I wish you, your son and your people health, peace and happiness.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long After Sex Can I Take An Hiv Test?
- Is Yellow Discharge A Sign Of Herpes?
- When Is Hpv Most Transmittable?
- What Is The Difference Between Razor Burn And Herpes On The Vagina?
- The Risk Of Catching Gonorrhea From A Single Act Of Sexual Intercourse
- Testing Positive For Herpes With No Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.